# SDR SWAA2022052610714

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FRWD. GIRT BAR FLOOR BRACKET IS LOOSE. / [01] SECURED R2 DOOR FWD GIRT BAR FLOOR BRACKET AS PER B737 AMM 25-66-02-400-801-NG;[02] VERIFIED AND INSPECTED STEP#1; SECURED R2 DOOR FWD GIRT BAR FLOOR BRACKET AS PER B737 AMM 25-66-02-400-801-NG.
